Doctor insights on:
Can Mobic Cause Constipation
Usually the opposite: Clndamycin's a strong antibiotic, and can cause diarrhea in people at high doses. Usually constipation is caused from not hydrating well, or possibly diet related if you don't have enough fiber in your diet, or eat enough vegetables. So, start there, and work backwards to determine what makes your constipation worse/better. You want to take probiotics too with any antibiotics to keep your GI happy. ...Read moreSee 1 more doctor answer
Yes: Fibromyalgia has no specific effect on intestinal function, but all narcotic pain relievers are constipating. Drinking more water and taking a stool softener or fiber supplement is usually adequate to correct the problem. With long term use, the constipation may go away. Tramadol has little effect on the part of the brain that causes pain medications to be habit forming, so often safer option. ...Read more
Not normally: Gastritis pain is pain associated with the lining of the stomach. Laxatives are not normally active in this section of the GI system and normally work more in the intestines. They may give you gas and bloating, some cramping, but most likely will not cause gastritis specific pain. Speak with you physician about any suspicion of gastritis. ...Read more
Absolutely yes..: This medicine slows down your intestinal motility, reduces fecal volume and increases viscosity, thus it can cause constipation if you are senstive to it or over using it. It is often used to treat diarrhea, short-term use. Stopping it should resolve your constipiation in a couple of days if it is causing your constipation. Consult doc if severe/persistent. Good luck. ...Read moreSee 1 more doctor answer
Unlikely: Cholesterol gall stones form when something upsets the balance among the three components of bile: bile salts, a phospholipid called lisolethicin and cholesterol. Rapid weight gain or loss and pregnancy are common causes in susceptible individuals. I'm not aware of tramadol causing this. ...Read more
Some circumstances: Indigestion describes an upset stomach; constipation relates to infrequent stooling. There is little likelihood of a cause & effect relationship. However, many patients with indigestion reach for remedies that may be constipating (e.g. Calcium or aluminum-based antacids). Also, global dysfunction of transit through the gut would result in both symptoms due to a slow emptying stomach & colon. ...Read more
- Talk to a doctor live online for free
- Cause of mobic allergy
- Can constipation cause inflammation?
- Can overeating cause constipation?
- Ask a doctor a question free online
- Can advil cause constipation?
- Can diverticulitis cause constipation?
- Can pears cause constipation?
- Can dairy cause constipation?
- Talk to a gastroenterologist online